# SDR SWAA2022041110555

- Difficulty date: December 8, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 844DZ SUPPORT ANGLE AFT SERVICE DOOR AT PASSENGER CABIN (2 EA) / NO ACTION REQUIRED DUE TO ACCESS PANEL 844DZ WAS COMPLETELY REPLACED (2E/A) IS DOCUMENTED ON LOG PAGE L158002
